# SDR QXEA2023011900006

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 15,884 hours, 17,154 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 0109C0227
- Condition: Inoperative
- Location: Nr 1
- Part time: 43,368 hours, 45,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR  1 AC GEN CAUTION ON TAKEOFF BELOW 30K. WE ABORTED TAKEOFF AND RAN THE E&A CHECKLIST WE COULD NOT RESET IT. REMOVED FROM SERVICE. REPLACED AC GEN ON #1 ENG IAW MTC 6242101 LEAK CHECK GOOD NO HELP REPLACED #1 AC GCU IAW AMM 24-21*-06-000-801/400-801 NO HELP. REMOVED AND REPLACED #1 ENG AC GEN IAW MTC 6242101 FOR THE SECOND TIME OPS CHECK AND LEAK CHECK GOOD OK FOR SERVICE. RETURNED TO SERVICE.
